Results 1 to 4 of 4
  1. #1
    eyeothetiger's Avatar
    eyeothetiger is offline Associate Member
    Join Date
    May 2008
    Posts
    325

    Question Flu feeling after Sustanon injections - common?

    Hi guys, yeah just wanted a bit of advise here. I'm finding after my weekly Sustanon 250 injections of 500mg/week, shot once per week that the day after pinning I am feeling like I've got the flu coming on but this feeling then soon goes the following day.

    Is this quite a common thing and to do with change in hormones etc?

  2. #2
    FuzzyPeaches o.O's Avatar
    FuzzyPeaches o.O is offline Senior Member
    Join Date
    Aug 2010
    Location
    if u ask u r fishing (%
    Posts
    1,220

  3. #3
    Sector's Avatar
    Sector is offline Associate Member
    Join Date
    Jul 2010
    Location
    Kitchen
    Posts
    419
    If you are in your first week or two it could just be test flu. However, sense you are running Sust and only injecting it once a week then it wouldnt suprise me if your body is reacting to the blood levels being all over the place.

    Sust is a multi compound Test, it needs to me injected more often that once a week.

  4. #4
    Join Date
    Aug 2010
    Posts
    7,800
    I shot sustanon 250 500mg/wk, 250mg twice a week. Each time I felt like I had mild flu like symptoms. When I shoot at night and go to bed I felt fine in the morning. It's normal. You'll get used to it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •